# SDR 2008UALA06271

- Difficulty date: October 24, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 35,042 hours, 13,278 cycles
- Engine: Iae V2522A5
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAM 150 NEEDS REPLACEMENT.  MAJOR REPAIR ACCOMPLISHED.  BEGAN REMOVAL OF BEAM 150.  REMOVED FLOORBEAM 150 AND BEGAN INSTALLING BRACKETS ON BEAM.  INSTALLED ALL BRACKETS AND JOINED FLOORBEAMS 150 AND 80 TOGETHER.  REPLACED FLOORBEAM 150.
